# SDR CA060616001

- Difficulty date: March 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 16,030 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633211
- Part serial: 316431673172
- Condition: Unserviceable
- Location: Main Rotor
- Part time: 3,065 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C HAD ABNORMAL VIBRATION AND WOULD NOT STAY IN TRACK. SPHERICAL STOPS HAD EXCESSIVE RUBBER LOSS AND SEPARATION. INSTALLED NEW SPHERICAL STOPS AND M/R COULD BE BALANCE AND TRACKED WITH NO ABNORMAL VIBRATION. (TC NR 20060616001)
